# SDR RAIA201604110001

- Difficulty date: April 11, 2016
- Submitted: April 22, 2016
- Operation: Air carrier
- Aircraft: N610AE
- Make and model: Emb EMB-145
- Aircraft serial: 145073
- Aircraft time: 40,151 hours, 36,747 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CARGO DOOR OPEN EICAS MESSAGE JUST AFTER TAKEOFF.  PERFORMED OPS CHECK OF CARGO DOOR. OPS CHECK GOOD.
